# SDR USAA2010030490493

- Difficulty date: March 3, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 31,636 hours, 11,250 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472090011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - CORROSION ON FLOORBEAM BETWEEN FR66 TO FR69 & BETWEEN -Y2192 TO -Y1165.  REPLACED FLOORBEAM BETWEEN FR66 TO FR69 & BETWEEN -Y2192 TO -Y1165 IAW A321 SRM 53-41-14.
